Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 5, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Mar 9, 2016, 5:55 PM CST for 5 counties in Texas. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2016, 5:55 PM CST (23:55 UTC)
- Expired
- Mar 9, 2016, 11:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 61 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 5:59 PM CST | HEAVY RAIN 2.88 | 4 Sse Beaumont, TX | MESONET STATION 4 SE BEAUMONT /BUMNT/ |
| Mar 9, 5:59 PM CST | HEAVY RAIN 3.12 | 5 Ssw Rose City, TX | MESONET STATION 5 SSW ROSE CITY /BAMNT/ |
| Mar 9, 6:34 PM CST | FLASH FLOOD | 1 Wsw Vidor, TX | SPOTTER REPORTS STREET FLOODING IN VIDOR. |
| Mar 9, 6:50 PM CST | FLASH FLOOD | 3 Se Beaumont, TX | REPORTS THAT MOST UNDER PASSES FLOODED. MLK IN FRONT OF LAMAR HAS WATER OVER IT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1619 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 415 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 21.6
The text
As transmitted.
069
WGUS54 KLCH 092355
FFWLCH
TXC199-241-245-351-361-100500-
/O.NEW.KLCH.FF.W.0005.160309T2355Z-160310T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
555 PM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ORANGE COUNTY IN SOUTHEASTERN TEXAS...
JEFFERSON COUNTY IN SOUTHEASTERN TEXAS...
EASTERN HARDIN COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN JASPER COUNTY IN SOUTHEASTERN TEXAS...
SOUTHWESTERN NEWTON COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 1100 PM CST
* AT 552 PM CST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
VERY HEAVY RAIN ACROSS THE WARNED AREA. OBSERVATIONS AND RADAR
ESTIMATES INDICATE UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY IF IT HAS NOT ALREADY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEAUMONT...PORT ARTHUR...ORANGE...NEDERLAND...GROVES...PORT
NECHES...LUMBERTON...VIDOR...BRIDGE CITY...SILSBEE...WEST ORANGE...
KOUNTZE...DEWEYVILLE...CENTRAL GARDENS...HAMSHIRE...BUNA...
EVADALE...MAURICEVILLE...BEVIL OAKS AND CHINA.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2961 9435 3053 9438 3050 9371 3044 9370
3039 9376 3033 9376 3029 9371 3021 9372
3011 9370 3008 9373 3008 9372 3006 9370
3006 9372 3000 9377 2998 9385 2987 9391
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 4:42 PM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 9, 4:42 PM CST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
442 PM CST WED MAR 9 2016
.SYNOPSIS...
REGIONAL RADAR MOSAIC SHOWS A LARGE AREA OF SHOWERS AND STORMS
EXTENDING FM ARK SSW INTO NRN LA/ERN TX DOWN TOWARD FAR S TX.
WHILE THIS LARGER AREA OF STORMS HAS BEEN ONGOING DUE TO DEEP
UPR LOW OVER NWRN MEXICO...THE ACTIVITY ACRS SE TX INTO WRN/CNTL
LA HAS BEEN AIDED BY LIFT ASSOCIATED WITH A QUASI-STATIONARY
FRONTAL BOUNDARY ALONG A MLU-JAS-IAH LINE. RAINFALL AMOUNTS OVER
THE PAST 6 HOURS HAVE RANGED FM 1.5 TO NEARLY 4 INCHES ACRS NRN
JASPER AND NEWTON COUNTIES AND NWRN VERNON PARISH...WHILE STORM
TOTALS SINCE YESTERDAY ARE NEARLY 7.5 INCHES ACRS THE SAME REGION.
THE OVERALL SVR THREAT HAS BEEN LIMITED TODAY THANKS TO LIMITED
INSTABILITY AND WEAK LAPSE RATES ALOFT...ALTHOUGH SHEAR HAS BEEN
ADEQUATE TO PRODUCE A FEW STORMS WITH ROTATION TODAY.
AS WAS THE CASE YESTERDAY...VERY STRONG AND GUSTY WINDS HAVE BEEN
OCCURRING ACRS THE AREA TODAY DUE TO A VERY TIGHT PRES GRADIENT OVER
THE REGION BETWEEN LOW PRES OVER TX AND HIGH PRES OFF THE SE COAST.
SUSTAINED WINDS TODAY AT SEVERAL SITES HAVE BEEN RUNNING BETWEEN 20
AND 30 MPH WITH GUSTS MOSTLY BETWEEN 30 AND 40 MPH ALTHOUGH A FEW
LOCATIONS HAVE AGAIN SEEN GUSTS TO AROUND 45 MPH AT TIMES.
&&
.DISCUSSION...
PERSISTENT VIGOROUS UPR LOW AND ASSOCIATED SFC LOW PRES/FRONT WILL
MAINTAIN THE THREAT OF HEAVY RAINFALL THROUGH THE NEXT FEW DAYS AS
THE SYSTEM MEANDERS OVER THE REGION. CURRENT HAZARDS...FLOOD
WATCH...WIND ADVISORY AND COASTAL FLOOD WARNING...REMAIN IN EFFECT
THROUGH THURSDAY.
THE PRIMARY ISSUE FOR THIS FCST PKG WILL BE QPF OVERNIGHT INTO
THURSDAY. AT THIS TIME...LEANED TOWARD LATEST HRRR TRENDS WHICH
SEEM TO HAVE DONE A DECENT JOB ON PLACEMENT OF CONVECTION/HIGHER
QPF. THUS...KEPT HIGHEST RAINFALL TOTALS ACRS INTERIOR SE TX THIS
EVENING...WHICH LOOKS TO BE IN LINE WITH RECENT RADAR TRENDS...AS
WELL AS OVERNIGHT. WHILE THE OVERALL QPF TOTALS FM 00Z-12Z
INDICATE ABOUT 3 TO 5 INCHES ACRS SE TX...TRAINING OF STORMS WILL
SET UP THE POSSIBILITY OF MUCH HIGHER LOCALIZED AMOUNTS. AS IS
ALSO THE CASE IN THESE SITUATIONS...IDENTIFYING THE SPECIFIC
LOCATIONS THAT WILL SEE THE GREATEST AMOUNTS WILL BE DEPENDENT ON
CONVECTIVE FORCING AND THE TRANSLATION OF ENERGY ALOFT...WHICH CAN
IMPACT WHERE ACTUAL RAINBANDS AND TRAINING STORMS SET UP. THIS CAN
RESULT IN HEAVIER RAINS OCCURRING A LITTLE FURTHER EAST ACRS THE
WRN LA PARISHES OR WEST ACRS JEFFERSON/HARDIN/TYLER OR EVEN ACRS
MULTIPLE AREAS.
FOR THURSDAY...THE HEAVIEST RAINFALL LOOKS TO BEGIN SHIFTING
EAST...PLACING MORE OF CNTL LA AND THE ACADIANA REGION UNDER THE
HEAVIEST BULLS-EYE. THE FLOOD WATCH MAY NEED TO BE EXTENDED OVER
THE EASTERN ZONES INTO FRIDAY SHOULD BANDS OF RAIN BEGIN TO TRAIN
OVER THESE AREAS.
OTHERWISE...EXPECT RAIN CHCS TO GRADUALLY DIMINISH...BUT NOT QUITE
COME TO AN END THROUGH SATURDAY UNTIL THE LARGE UPR LOW WEAKENS
AND LIFTS OUT. A SECONDARY SHORTWAVE IS PROGGED TO SWING THROUGH
THE REGION SUNDAY INTO MONDAY...BRINGING ANOTHER SMALL CHC FOR
RAIN TO THE EXTREME NRN ZONES. THINGS THEN LOOK TO BEGIN DRYING
OUT BY EARLY NEXT WEEK.
&&
.MARINE...
A TIGHT PRES GRADIENT ACROSS THE REGION WILL MAINTAIN AN EXTENDED
FETCH OF STRONG SLY WINDS WITH EXTREMELY ROUGH SEAS THROUGH
THURSDAY. ADDITIONALLY...EXTENSIVE SHOWER AND TSTM ACTIVITY CAN
BE EXPECTED WITH STRONG TO SVR TSTMS POSSIBLE. WINDS WILL BEGIN
TO DIMINISH LATE THURSDAY...WITH THE GALE WARNINGS LOWERING TO
SMALL CRAFT ADVISORIES. WINDS WILL CONTINUE TO WEAKEN...GRADUALLY
BCMG MORE SWLY AS THE SFC LOW LIFTS NE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 68 77 67 74 / 100 100 90 80
LCH 69 77 65 74 / 80 90 80 70
LFT 71 76 67 74 / 60 100 90 80
BPT 68 77 64 76 / 100 90 80 60
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 6 AM CST THURSDAY FOR LAZ052>055-073-
074.
FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ028-029-
031>033-042>045-052>055-074.
WIND ADVISORY UNTIL NOON CST THURSDAY FOR LAZ033-041>045-052>055-
073-074.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR LAZ027>032.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR LAZ027-030-041-
073.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST THURSDAY FOR LAZ041.
TX...COASTAL FLOOD WARNING UNTIL 6 AM CST THURSDAY FOR TXZ215.
WIND ADVISORY UNTIL NOON CST THURSDAY FOR TXZ215-216.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ180-201-215-
216-259>262.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST THURSDAY FOR TXZ216.
GM...SMALL CRAFT EXERCISE CAUTION THURSDAY AFTERNOON FOR GMZ455-475.
GALE WARNING UNTIL NOON CST THURSDAY FOR GMZ472-475.
SMALL CRAFT ADVISORY UNTIL NOON CST THURSDAY FOR GMZ450-470.
SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR GMZ430-432-435.
SMALL CRAFT EXERCISE CAUTION THURSDAY MORNING FOR GMZ430-432.
SMALL CRAFT ADVISORY UNTIL NOON CST THURSDAY FOR GMZ452-455.
GALE WARNING UNTIL 6 PM CST THIS EVENING FOR GMZ452-455.
SMALL CRAFT EXERCISE CAUTION FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON FOR GMZ435.
&&
PUBLIC...24Hazardous weather outlook, Mar 9, 4:28 AM CST, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 428 AM CST WED MAR 9 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 101200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 428 AM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT STORM SYSTEM WILL BRING THE POTENTIAL FOR FLOODING TO THE ENTIRE AREA. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY FOR THE ENTIRE AREA. ADDITIONALLY...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND ISOLATED TORNADOES. A LONG FETCH OF SOUTHERLIES OVER THE GULF WATERS WILL BRING A THREAT FOR FLOODING ALONG THE IMMEDIATE COAST. A COASTAL FLOOD WARNING IS IN EFFECT. A WIND ADVISORY IS IN EFFECT FOR SUSTAINED WINDS OF 25 TO 30 MPH AND GUSTS 40 TO 45 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE AFOREMENTIONED THREATS WILL CONTINUE INTO THURSDAY. BY FRIDAY...ELEVATED CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN AS THE UPPER LEVEL LOW MEANDERS CLOSER OVER EAST TEXAS. SHOWER AND THUNDERSTORMS CHANCES FINALLY DIMINSH BY SATURDAY AS THE UPPER LEVEL LOW MOVES NORTHEAST OF THE REGION. A WEAKER UPPER LEVEL DISTURBANCE MIGHT BRING A SLIGHT CHANCE OF SHOWERS SUNDAY...BUT MUCH IMPROVED WEATHER IS EXPECTED MONDAY AND TUESDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REQUESTED FOR TODAY AND THURSDAY. GMZ430-432-435-450-452-455-470-472-475-101200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 428 AM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A VIGOROUS UPPER STORM SYSTEM WILL CONTINUE TO DEEPEN SURFACE LOW PRESSURE OVER TEXAS AND THE WESTERN GULF...YIELDING AN TIGHTENING PRESSURE GRADIENT AS IT COMBINES WITH STRONG HIGH PRESSURE JUST OFF THE SOUTHEASTERN STATES. THIS WILL PRODUCE AN EXTENDED FETCH OF STRONG SOUTHERLY WINDS FROM THE BAY OF CAMPECHE AND CARIBBEAN SEA. SEAS WILL CONTINUE TO BUILD TO IGNIFICANT AND DANGEROUS LEVELS. FOR THIS...A GALE WARNING CONTINUES TODAY...WITH SMALL CRAFT ADVISORY FOR THE INLAND LAKES AND BAYS. ADDITIONALLY...EXTENSIVE SHOWER AND THUNDERSTORM ACTIVITY CAN BE EXPECTED WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE AFOREMENTIONED THREATS WILL CONTINUE INTO THURSDAY. BY FRIDAY...ELEVATED CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN AS THE UPPER LEVEL LOW MEANDERS CLOSER OVER EAST TEXAS. SHOWER AND THUNDERSTORMS CHANCES FINALLY DIMINSH BY SATURDAY AS THE UPPER LEVEL LOW MOVES NORTHEAST OF THE REGION. A WEAKER UPPER LEVEL DISTURBANCE MIGHT BRING A SLIGHT CHANCE OF SHOWERS SUNDAY...BUT MUCH IMPROVED WEATHER IS EXPECTED MONDAY AND TUESDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REQUESTED FOR TODAY AND THURSDAY.
In the hours before
Local storm report, Mar 9, 1:45 PM CST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
145 PM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM FLASH FLOOD 2 SE HORNBECK 31.30N 93.37W
03/09/2016 VERNON LA PUBLIC
FACEBOOK PHOTO OF FLOODING ON US 171.
&&
JBLocal storm report, Mar 9, 2:15 PM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
215 PM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM FLASH FLOOD 2 SE HORNBECK 31.30N 93.37W
03/09/2016 VERNON LA DEPT OF HIGHWAYS
DOTD REPORTS 171 HAS NOW BEEN CLOSED.
&&
JBLocal storm report, Mar 9, 3:59 PM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
359 PM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM FLASH FLOOD 2 NNW KIRBYVILLE 30.69N 93.92W
03/09/2016 JASPER TX DEPT OF HIGHWAYS
WATER OVER THE ROAD ON FM 252
0356 PM FLASH FLOOD 2 NNW HOLLY SPRINGS 30.92N 93.90W
03/09/2016 JASPER TX DEPT OF HIGHWAYS
WATER REPORTED OVER THE ROAD ON FM 1408
0354 PM FLASH FLOOD 6 SW JASPER 30.86N 94.08W
03/09/2016 JASPER TX DEPT OF HIGHWAYS
FM 777 HAS WATER OVER THE ROAD.
0352 PM FLASH FLOOD 5 W JASPER 30.92N 94.07W
03/09/2016 JASPER TX DEPT OF HIGHWAYS
WATER OVER THE ROAD ON FM 2799
0350 PM FLASH FLOOD 1 NE JASPER 30.93N 93.98W
03/09/2016 JASPER TX DEPT OF HIGHWAYS
FM 776 HAS WATER OVER THE ROAD NEAR JASPER.
&&
NWS LAKE CHARLES LA
IRIS SYSTEMLocal storm report, Mar 9, 4:43 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
443 PM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM HIGH ASTR TIDES 12 SE PECAN ISLAND 29.54N 92.31W
03/09/2016 GMZ452 LA C-MAN STATION
4.32 MLLW MEASURED AT FRESHWATER LOCK.
&&
JBLocal storm report, Mar 9, 4:49 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
449 PM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM FLASH FLOOD 2 NNE BURKEVILLE 31.02N 93.65W
03/09/2016 NEWTON TX DEPT OF HIGHWAYS
WATER OVER THE ROAD ON FM 692
&&
JBLocal storm report, Mar 9, 5:17 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
517 PM CST WED MAR 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM FLASH FLOOD 1 ESE JAMESTOWN 30.92N 93.82W
03/09/2016 NEWTON TX DEPT OF HIGHWAYS
WATER OVER THE ROAD ON FM 1012
&&
JBThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 7:02 PM CST | Tornado Warning | LCH | Jasper, Newton | 28 min |
| Mar 8, 8:10 PM CST | River Flood Warning | LCH | Newton | 15 days |
| Mar 9, 8:22 AM CST | River Flood Warning | LCH | Jasper, Tyler | 12 days |
| Mar 9, 10:38 AM CST | Special Weather Statement | LCH | Hardin, Jasper, Newton, Tyler | 67 min |
| Mar 9, 10:42 AM CST | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 6 hr |
| Mar 9, 11:05 AM CST | River Flood Warning | LCH | Hardin | 6 days |
| Mar 9, 11:05 AM CST | River Flood Warning | LCH | Hardin, Jefferson | 10 days |
| Mar 9, 11:40 AM CST | River Flood Warning | LCH | Hardin, Jasper | 13 days |
| Mar 9, 3:45 PM CST | Flash Flood Warning | LCH | Jasper, Newton | 60 min |
| Mar 9, 4:30 PM CST | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 6 hr |
| Mar 9, 4:54 PM CST | River Flood Warning | LCH | Newton | 8 days |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.